# SDR KCSA111261

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CREASE BEAM INTERCOSTAL HAS A 1.5" CRACK IN LOWER WEB AT FRAME ATTACH POINT BS 980, STR 5R.
